UNIGE document Scientific Article
previous document  unige:12445  next document
add to browser collection
Title

L'homologie de Novikov des entrelacs de Waldhausen

Author
Published in Comptes rendus mathématique. 2001, vol. 333, no. 10, p. 939-942
Abstract A graph multilink is a link with multiplicities in a homology 3-sphere whose exterior is a graph manifold. In this Note, we compute the Novikov homology of graph multilinks. As a corollary, we give a majoration for the number of Novikov modules on a given graph link.
Note 2 figures
Stable URL https://archive-ouverte.unige.ch/unige:12445
Full text
Article (75 Kb) - public document Free access
Identifiers
Structures

105 hits

40 downloads

Update

Deposited on : 2010-11-15

Export document
Format :
Citation style :